Alert archive / Ohio / Flash Flood Warnings in 2025

Flash Flood Warning 30, NWS Charleston, WV

May 13, 2025Athens County, Meigs County, Washington County, Ohio; Jackson County, Wood County, West Virginia

NWS Charleston, WV issued this flash flood warning at May 13, 2025, 6:05 PM EDT for Athens County, Meigs County, Washington County, Ohio; Jackson County, Wood County, West Virginia. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2025, 6:05 PM EDT (22:05 UTC)
Expired
May 13, 2025, 10:00 PM EDT
In force
4 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Athens County, OH, Meigs County, OH, Washington County, OH, Jackson County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 79 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 6:15 PM EDTRAIN 2.635 Nnw Kenna, WVFell in one hour.
May 13, 6:25 PM EDTFLASH FLOOD5 Nnw Kenna, WVGrass Lick Creek out of its banks and flooding Homer Smith Road. Other streets and homes also flooded in the area. 2.63 inches rain fell between 515 and 615 PM.
May 13, 6:25 PM EDTFLASH FLOODFairplain, WVGrasslick Run out its banks and flooding Homer Smith Road at US Route 21 via social media photo.
May 13, 7:00 PM EDTFLASH FLOOD6 Sw Coolville, OHHigh water along State Route 681.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2025-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2025-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
542 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

347 
WGUS51 KRLX 132205
FFWRLX
OHC009-105-167-WVC035-107-140200-
/O.NEW.KRLX.FF.W.0030.250513T2205Z-250514T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
605 PM EDT Tue May 13 2025

The National Weather Service in Charleston has issued a

* Flash Flood Warning for...
  Southeastern Athens County in southeastern Ohio...
  Eastern Meigs County in southeastern Ohio...
  Southwestern Washington County in southeastern Ohio...
  Jackson County in northwestern West Virginia...
  Southwestern Wood County in northwestern West Virginia...

* Until 1000 PM EDT.

* At 605 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. Additional rainfall amounts up to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Ripley, Racine, Coolville, Forked Run State Park, Ravenswood, 
  Sandyville, Tuppers Plains, Chester, Portland, Reedsville, 
  Belleville, Cottageville, Evans, Fairplain, Given, Statts Mills 
  and Gay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

&&

LAT...LON 3931 8184 3927 8173 3875 8153 3872 8154
      3868 8176 3879 8184 3894 8190 3914 8201
      3932 8200

FLASH FLOOD...RADAR INDICATED

$$

20
1 follow-up statement
154 
WGUS71 KRLX 140151
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
951 PM EDT Tue May 13 2025

OHC009-105-167-WVC035-107-140201-
/O.EXP.KRLX.FF.W.0030.000000T0000Z-250514T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Athens OH-Meigs OH-Washington OH-Jackson WV-Wood WV-
951 PM EDT Tue May 13 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 10 PM EDT THIS EVENING FOR 
SOUTHEASTERN ATHENS, EASTERN MEIGS, SOUTHWESTERN WASHINGTON, JACKSON 
AND SOUTHWESTERN WOOD COUNTIES...

The heavy rain has ended and flood waters are receding. Please 
continue to heed any remaining road closures.

&&

LAT...LON 3931 8184 3927 8173 3875 8153 3872 8154
      3868 8176 3879 8184 3894 8190 3914 8201
      3932 8200

$$

20

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at May 13, 3:14 PM EDT, 2 hours 51 minutes earlier.

Area forecast discussion, May 13, 3:14 PM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
314 PM EDT Tue May 13 2025

.SYNOPSIS...
Showers/storms at times through Wednesday, especially during the
afternoon/evening hours, courtesy of an upper level low. Briefly
dry Thursday, then more showers/storms later Thursday into this weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 250 PM Tuesday...

Key Points:

* Locally heavy rain this afternoon/evening could result in
  isolated instances of flash flooding.

* Strong to severe storms are possible this afternoon/evening.
  Hail and damaging wind gusts are the main hazards.

A broad upper level low to the west of the region, currently
centered across the central Ohio Valley, will continue to shift
north and east through the near term period. This will result in
continued unsettled weather across the forecast area, with
showers/storms from time to time, primarily focused during the
afternoon/evening with daytime heating. Coverage is anticipated
to decrease significantly tonight, with at least some patchy
fog development given any clearing that occurs. Fog could be
locally dense in spots. Additional shower/storm development is
anticipated Wednesday afternoon/evening, although coverage should
be less widespread than today, with the highest probability for
rain being in/near the higher terrain.

The main concerns for activity today are localized flash
flooding, as well as the potential for strong to severe
thunderstorms, with hail and damaging wind gusts being the main
hazards. A very moist atmosphere and mean low-level flow of ~
5-15 kts has resulted in slow-moving showers and storms across
the area at present, which could lead to isolated flash flooding
issues through this evening. While severe weather is not
expected on Wednesday, a few isolated high water issues once
again remain possible.

High temperatures today will be in the low to mid 70s across the
lowlands, with 60s across the mountains. High temperatures on
Wednesday will be a few degrees higher than today. Lows tonight
will be in the 50s across much of the forecast area.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
As of 1209 PM Tuesday...

An upper-level ridge will strengthen over the middle Ohio Valley
Thursday with the return of very warm weather. High temperatures
will range from the middle to upper 80s across the lowlands.

Chances of showers and thunderstorms will return Thursday night as a
wave of 500-mb vorticity approaches from the west. A cluster of
strong to severe thunderstorms may develop over the midwestern
states Thursday afternoon, tracking east into the middle Ohio Valley
overnight. It's unclear whether the thunderstorm complex would hold
together once it approaches the Ohio River. It's possible that
thunderstorms would eventually lose steam as they approach the Ohio
River with unfavorable lapse rates and waning instability. However,
a few models, including the NAM, still show 800-1,000 J/kg of MLCAPE
available by 06Z Friday. It will be interesting to see what the CAMs
suggest in upcoming runs. The SPC currently has a marginal risk of
severe weather outlooked for this time period though 12Z Friday
morning.

There may be a higher probability of strong to severe thunderstorms
Friday with plenty of instability building throughout the day, steep
low-level lapse rates (8-9 C/kg), and a robust amount of 0-6km shear
(40-50 kts). Highs will range from the middle to upper 80s again
Friday with 60 to perhaps 70 degree dew points. A cold front will
approach late Friday night, and thunderstorms will remain possible
through that time period. The Day 4 SPC outlook currently shows a
15% risk area drawn over central and western Kentucky, just slightly
west of our County Warning Area.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
As of 1209 PM Tuesday...

A cold front will cross east of the region Saturday morning,
hopefully leaving dry and quiet weather in its wake as high pressure
builds into the Ohio Valley. However, not all models are on board
with this, and some models show slower solutions, keeping the front
stalled over southwest Virginia throughout the weekend. However,
this seems like the less likely possibility.

Saturday will likely still feature lingering activity, especially
during the morning as the front crosses through. We are more
confident that Sunday and Monday should be mostly dry days, but will
keep at least a slight chance of rain in the forecast in case the
less likely model solution pans out.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
As of 220 PM Tuesday...

Scattered showers and thunderstorms are currently progressing
across the forecast area, providing some brief MVFR CIG
restrictions, along with brief IFR/MVFR VSBY restrictions. This
trend will continue through the afternoon/evening, with even the
potential for ISO strong thunderstorms that could contain gusty
winds and hail. Showers/storms will diminish in coverage
overnight, with the development of ISO showers/storms once again
towards the end of the TAF period early Wednesday afternoon.
MVFR/IFR/LIFR restrictions are possible later tonight into
Wednesday morning with low stratus and fog, particularly
in/near the higher terrain and across the Mid-Ohio Valley.
Mainly VFR returns by the end of the TAF period.

Light and somewhat variable flow is expected through the TAF
period.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of flight category changes in
showers/storms could vary. Fog coverage overnight may be more
widespread than currently anticipated.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       19   20   21   22   23   00   01   02   03   04   05   06
EDT 1HRLY       15   16   17   18   19   20   21   22   23   00   01   02
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  H    H    H    M    H    H    H    H    H    H    H    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    M    H    H    H    H    H    H    H    M    M

AFTER 18Z WEDNESDAY...
In an active week, IFR conditions are possible under convection
Wednesday afternoon/evening, as well as Thursday night through
Friday night, and then again Saturday afternoon.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...GW/JMC
NEAR TERM...GW
SHORT TERM...JMC
LONG TERM...JMC
AVIATION...GW
Hazardous weather outlook, May 13, 1:56 PM EDT, 4 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
156 PM EDT Tue May 13 2025

WVZ033-034-515>526-141800-
McDowell-Wyoming-Northwest Raleigh-Southeast Raleigh-
Northwest Fayette-Southeast Fayette-Northwest Nicholas-
Southeast Nicholas-Northwest Webster-Southeast Webster-
Northwest Pocahontas-Southeast Pocahontas-Northwest Randolph-
Southeast Randolph-
156 PM EDT Tue May 13 2025

This Hazardous Weather Outlook is for portions of northeast,
southeast and southern West Virginia.

.DAY ONE...This Afternoon and Tonight.

Strong to severe thunderstorms are possible this afternoon and
evening. The main hazards are damaging wind gusts and hail.
Additionally, locally heavy downpours could lead to isolated
instances of flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Locally heavy downpours on Wednesday could lead to isolated high
water issues.

Strong to severe thunderstorms are possible early Friday morning
through Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ103-105-OHZ085>087-VAZ003-004-WVZ005>011-013>020-024>032-039-040-
141800-
Boyd-Lawrence-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour-
156 PM EDT Tue May 13 2025

This Hazardous Weather Outlook is for portions of northeast
Kentucky, portions of southeast Ohio, southwest Virginia, and
portions of central, northern, southern and western West Virginia.

.DAY ONE...This Afternoon and Tonight.

Strong to severe thunderstorms are possible this afternoon and
evening. The main hazards are damaging wind gusts and hail.
Additionally, locally heavy downpours could lead to isolated high
water issues.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong to severe thunderstorms are possible early Friday morning
through Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101-102-OHZ066-067-075-076-083-084-141800-
Greenup-Carter-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-
156 PM EDT Tue May 13 2025

This Hazardous Weather Outlook is for portions of northeast
Kentucky and portions of southeast Ohio.

.DAY ONE...This Afternoon and Tonight.

Locally heavy downpours this afternoon and evening could lead to
isolated high water issues.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong to severe thunderstorms are possible early Friday morning
through Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, May 13, 5:42 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Charleston WV
542 PM EDT Tue May 13 2025

KYZ101-132215-
Greenup KY-
542 PM EDT Tue May 13 2025

...A STRONG THUNDERSTORM WILL IMPACT GREENUP COUNTY THROUGH 615 PM
EDT...

At 541 PM EDT, Doppler radar was tracking a strong thunderstorm over
Load, or 13 miles south of Portsmouth, moving northwest at 15 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Portsmouth, Greenup, Load, Greenbo Lake, Letitia, Franklin Furnace,
South Shore, Wurtland, Warnock, Grays Branch, South Portsmouth, and
Brushart.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3859 8307 3863 8307 3864 8305 3866 8305
      3868 8303 3870 8304 3873 8303 3872 8298
      3876 8290 3875 8288 3869 8288 3866 8286
      3861 8285 3858 8284 3856 8278 3846 8277
      3842 8300 3847 8306 3856 8310
TIME...MOT...LOC 2141Z 144DEG 11KT 3855 8295

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

04
Special weather statement, May 13, 5:45 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Charleston WV
545 PM EDT Tue May 13 2025

OHZ075-084-085-132215-
Athens OH-Meigs OH-Vinton OH-
545 PM EDT Tue May 13 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MEIGS...EASTERN
VINTON AND WESTERN ATHENS COUNTIES THROUGH 615 PM EDT...

At 545 PM EDT, Doppler radar was tracking a strong thunderstorm near
Albany, moving north at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Athens, Nelsonville, Glouster, Albany, Lake Hope State Park,
Chauncey, Buchtel, Jacksonville, Murray City, Trimble, Zaleski,
Wilkesville, Dyesville, Darwin, Harrisonville, Dexter, Carpenter, and
The Plains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3911 8201 3905 8232 3939 8245 3939 8229
      3947 8228 3947 8217 3953 8216 3955 8210
TIME...MOT...LOC 2145Z 164DEG 32KT 3930 8223

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

04
Local storm report, May 13, 5:46 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
546 PM EDT Tue May 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Debris Flow      7 WNW Rock Cave         38.87N 80.46W
05/13/2025                   Lewis              WV   Fire Dept/Rescue

            Mudslides reported in the Walkersville area.

&&

SKH
Local storm report, May 13, 5:47 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
547 PM EDT Tue May 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Flash Flood      7 WNW Rock Cave         38.88N 80.47W
05/13/2025                   Lewis              WV   Fire Dept/Rescue

            Cars stranded in high water along Johnathon
            Run Road.

&&

SKH
Local storm report, May 13, 5:55 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
555 PM EDT Tue May 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 AM     Rain             3 N Buckhannon          39.03N 80.23W
05/13/2025  M2.00 Inch       Upshur             WV   Public

            2 inches of rain has fallen from 7AM Monday
            to 7AM Tuesday . Measured with rain gauge.

&&
Local storm report, May 13, 5:56 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
556 PM EDT Tue May 13 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     Rain             1 W Beckley             37.79N 81.20W
05/13/2025  M1.35 Inch       Raleigh            WV   Public

            So far today since midnight last night.

&&

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 4:19 PM EDTSpecial Weather StatementRLXWashington26 min
May 13, 4:47 PM EDTSpecial Weather StatementRLXPerry13 min
May 13, 5:00 PM EDTSpecial Weather StatementRLXPerry15 min
May 13, 5:16 PM EDTSpecial Weather StatementRLXPerry29 min
May 13, 5:24 PM EDTFlash Flood WarningRLXPerry7 hr
May 13, 5:28 PM EDTFlash Flood WarningRLXGallia, Meigs4 hr
May 13, 5:39 PM EDTSevere Thunderstorm WarningRLXMeigs36 min
May 13, 5:45 PM EDTSpecial Weather StatementRLXAthens30 min
May 13, 5:49 PM EDTSevere Thunderstorm WarningRLXAthens, Meigs, Washington41 min
May 13, 6:15 PM EDTSpecial Weather StatementRLXVinton30 min
May 13, 6:21 PM EDTFlash Flood WarningRLXAthens, Meigs, Vinton6 hr
May 13, 6:26 PM EDTSpecial Weather StatementRLXPerry34 min
May 13, 6:38 PM EDTSpecial Weather StatementRLXJackson37 min
May 13, 6:51 PM EDTSpecial Weather StatementRLXAthens24 min
May 13, 7:00 PM EDTSpecial Weather StatementRLXJackson30 min
May 13, 7:19 PM EDTFlash Flood WarningRLXGallia, Jackson, Lawrence4 hr
May 13, 7:30 PM EDTSpecial Weather StatementRLXVinton30 min
May 13, 1:29 PM EDTSpecial Weather StatementRLXMingo16 min
May 13, 1:38 PM EDTSpecial Weather StatementRLXKanawha22 min
May 13, 1:45 PM EDTSpecial Weather StatementRLXMingo15 min
May 13, 1:53 PM EDTSpecial Weather StatementRLXKanawha22 min
May 13, 1:57 PM EDTSpecial Weather StatementRLXBraxton18 min
May 13, 2:00 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo30 min
May 13, 2:03 PM EDTSevere Thunderstorm WarningRLXBraxton, Nicholas, Webster27 min
May 13, 2:06 PM EDTSpecial Weather StatementRLXRoane24 min
May 13, 2:19 PM EDTSpecial Weather StatementRLXLogan26 min
May 13, 2:22 PM EDTSpecial Weather StatementRLXCalhoun23 min
May 13, 2:31 PM EDTSevere Thunderstorm WarningRLXCalhoun, Clay, Roane29 min
May 13, 2:33 PM EDTSpecial Weather StatementRLXLincoln27 min
May 13, 2:35 PM EDTFlash Flood WarningRLXBraxton, Nicholas, Webster7 hr
May 13, 2:37 PM EDTSpecial Weather StatementRLXBraxton23 min
May 13, 2:39 PM EDTSpecial Weather StatementRLXLogan21 min
May 13, 2:46 PM EDTSevere Thunderstorm WarningRLXBoone, Logan29 min
May 13, 2:47 PM EDTSevere Thunderstorm WarningRLXCalhoun, Roane28 min
May 13, 2:57 PM EDTSpecial Weather StatementRLXWebster33 min
May 13, 3:11 PM EDTSevere Thunderstorm WarningRLXBoone, Logan34 min
May 13, 3:20 PM EDTFlash Flood WarningRLXBoone, Lincoln, Logan, Raleigh, Wyoming3 hr
May 13, 3:24 PM EDTSpecial Weather StatementRLXGilmer21 min
May 13, 3:29 PM EDTSpecial Weather StatementRLXLewis16 min
May 13, 3:30 PM EDTFlash Flood WarningRLXBraxton, Gilmer, Lewis, Randolph, Upshur, Webster9 hr
May 13, 3:42 PM EDTSpecial Weather StatementRLXBoone18 min
May 13, 3:50 PM EDTSpecial Weather StatementRLXBarbour, Lewis, Upshur25 min
May 13, 4:00 PM EDTSpecial Weather StatementRLXBoone15 min
May 13, 4:09 PM EDTSpecial Weather StatementRLXBarbour, Harrison36 min
May 13, 4:14 PM EDTSpecial Weather StatementRLXKanawha31 min
May 13, 4:33 PM EDTSpecial Weather StatementRLXMason27 min
May 13, 4:37 PM EDTSpecial Weather StatementRLXClay23 min
May 13, 4:53 PM EDTSpecial Weather StatementRLXMason37 min
May 13, 4:55 PM EDTFlash Flood WarningRLXBoone, Clay, Kanawha, Raleigh, Roane3 hr
May 13, 4:58 PM EDTFlash Flood WarningRLXDoddridge, Harrison, Lewis, Upshur6 hr
May 13, 5:07 PM EDTSpecial Weather StatementRLXClay, Roane23 min
May 13, 5:29 PM EDTSpecial Weather StatementRLXJackson, Roane31 min

Nearby

Flash Flood Warnings in Ohio, 2025Flash Flood Warnings in West Virginia, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.